Volume 8, Issue 1 (Vol. 8,No. 1, 2022)                   mmr 2022, 8(1): 243-261 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tavassoli Kajani M, Shirani D. Numerical solution for infection of CD4+T cells using Dickson Polynomials. mmr 2022; 8 (1) :243-261
URL: http://mmr.khu.ac.ir/article-1-3117-en.html
1- , tavassoli_k@yahoo.com
Abstract:   (778 Views)
This paper presents a numerical method for solving a fractional model of HIV infection of CD4 + T cells. Using this model, we can examine the progression and spread of HIV. This method is a collocation method based on Dikson polynomials. Chebyshev's nodes are used in this method. By performing this process, the system of fractional differential equations  converted to a nonlinear equations system, and the nonlinear system is solved by one of the existing methods. To illustrate the accuracy of this method, numerical results are compared with the numerical results of several similar papers.
Full-Text [PDF 1124 kb]   (326 Downloads)    
Type of Study: Research Paper | Subject: Mat
Received: 2020/07/23 | Revised: 2023/06/18 | Accepted: 2020/11/21 | Published: 2022/04/18 | ePublished: 2022/04/18

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb